# SDR ASAA2023062743763

- Difficulty date: June 27, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N963AK
- Make and model: Boeing 737-9
- Aircraft serial: 44069
- Aircraft time: 716 hours, 227 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PILOT RPTS APU FAULT LT ILLUMINATES ON START, APU WON'T START. GROUNDED - YES. PFMD FULL POWER RESET OF A/C SUSPECT BATTERY SWITCH TURNED OFF BEFORE 2 MIN SHUTDOWN. NO FAULTS FND ON START UP REF IFIM 31-00-00-810-803.
